# SDR DALA2014092405232

- Difficulty date: September 20, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA ON FUEL ACCESS PANEL NR 1367C AT LT WING.  CORROSION ON SETLEMENT AREA WAS REMOVED, COUNTERSINK HOLES WERE MEASURED AND FOUND OUT OF LIMITS.  THE ACCESS PANEL WAS REPLACED IAW SRM 51-22-2A.
